# SDR 39LA2013020400004

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N408RC
- Make and model: Skrsky S61N
- Aircraft serial: 61738
- Aircraft time: 47,351 hours, 73,296 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: S61207250114
- Condition: Unsecure
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE IN A 20KT LT TURN (LESS THAN 10 DEGREE AOB) THE AIR STAIR DOOR OPENED.  PRIOR TO DEPARTURE THE CREW CHIEF SHUT AND LATCHED THE DOOR AND THE COCKPIT INDICATION CONFIRMED THE DOOR WAS CLOSED.  IMMEDIATELY SLOWED ACFT DOWN TO 10KTS INDICATED TO ENABLE THE CREW CHIEF TO SAFELY CLOSE THE DOOR.  ACFT RETURNED TO DEPARTURE FOR PRECAUTIONARY LANDING.
